# SDR USAA2013022500014

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 1,608 hours, 720 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV SMOKE ALARM WARNING ON ECAM.  LASTED ABOUT 5 SECONDS THEN EXTINGUISHED.  FLIGHT ATTENDANT REPORTED NO SMELL OF SMOKE.  MAINTENANCE REPORTED ALL TESTS GOOD - NO FAULTS FOUND WITH LAV SMOKE DETECTION SYSTEM.
